# SDR 20000406SH005

- Difficulty date: January 26, 2000
- Submitted: April 6, 2000
- Operation: General aviation
- Aircraft: N2760
- Make and model: Boeing 737*
- System (JASC): 2761 · Drag Control Actuator
- Part: Piston
- Part number: 116511
- Condition: Cracked
- Location: Spoiler Actuator
- Component: Otbd Ground Act, Boeing
- Component part number: 65449613
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PISTON IS CRACKED NI THE KEYWAY.  (X)
